# SDR CA050624004

- Difficulty date: June 18, 2005
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 9,285 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3520 · Passenger Oxygen System
- Part: Valve
- Part number: 1013840323
- Condition: Misinstalled
- Location: Oxygen Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) PASSENGER OXYGEN MASKS DEPLOYED WHEN THE " PULL ON SYS READY" CONTROL KNOB WAS PULLED.  MASKS SHOULD ONLY DEPLOY WHEN BAROMETRIC PRESSURE SWITCH IS TRIPPED OR THE PASSENGER MANUAL OVERRIDE CNTRL KNOB IS PULLED.  " PULL ON SYS READY" IS USED TO ARM SYS.   PASSENGER MANUAL OVERRIDE VALVE WAS ASSEMBLED IMPROPERLY DURING O/H.  WHEN IT WAS INSTALLED, FUNCTION CHECK FOR THE VALE REQUIRES ENSURING THAT THE MASKS DEPLOY WITH BOTH CONTROL KNOBS PULLED WITH THE CONTROL ARM ON BACKWARDS THIS TEST WOULD ALWAYS PASS.
